Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 6, Pages 893–899 (Mi zvmmf4373)  

This article is cited in 2 scientific papers (total in 2 papers)

A spectral problem connected with oscillations of a viscous stratified fluid

S. A. Gabov, G. Yu. Malysheva


Full text: PDF file (919 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:3, 170–174

Bibliographic databases:

UDC: 517.958:532.5
Received: 06.05.1983

Citation: S. A. Gabov, G. Yu. Malysheva, “A spectral problem connected with oscillations of a viscous stratified fluid”, Zh. Vychisl. Mat. Mat. Fiz., 24:6 (1984), 893–899; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 170–174

Citation in format AMSBIB
\Bibitem{GabMal84}
\by S.~A.~Gabov, G.~Yu.~Malysheva
\paper A spectral problem connected with oscillations of a~viscous stratified fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 6
\pages 893--899
\mathnet{http://mi.mathnet.ru/zvmmf4373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750099}
\zmath{https://zbmath.org/?q=an:0599.76134}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 3
\pages 170--174
\crossref{https://doi.org/10.1016/0041-5553(84)90066-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4373
  • http://mi.mathnet.ru/eng/zvmmf/v24/i6/p893

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. E. Zhidkov, “Completeness of systems of eigenfunctions for the Sturm–Liouville operator with potential depending on the spectral parameter and for one non-linear problem”, Sb. Math., 188:7 (1997), 1071–1084  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. D. O. Tsvetkov, “Zadacha o normalnykh kolebaniyakh vyazkoi stratifitsirovannoi zhidkosti s uprugoi membranoi”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 31:2 (2021), 311–330  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:128
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021